# SDR CA070820001

- Difficulty date: August 1, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, RT GEAR DOOR LIGHT REMAINED ON. LOWERED GEAR, RT MAIN GEAR DID NOT EXTEND.  ACCOMPLISHED ALTERNATE GEAR EXTENSION.  MAINTENANCE REPLACED RT MLG DOOR SOLENOID SEQUENCING VALVE AND SECONDARY MLG SELECTOR VALVE FITTING. BLEED NR 2 HYD SYSTEM.  A/C RETURNED TO SERVICE. (TC NR 20070820001)
